# SDR FXGA201412041449

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUGAR SCOOP FITTING REPLACEMENT AT W STATION 60L STRINGER 20.  TO REPLACE A BROKEN SUGAR SCOOP FITTING PN 4491280 WITH NEW ONE AT WING STATION 60L, STRINGER 20 USING TECHNICAL REFERENCES DC 6 A B OVERHAUL MANUAL & DWG 4491280.
